| Model Number |
MK06000 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Failure to Deliver (2338); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a ventilator failure during use.The device generated an alarm.There was no injury reported.
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided with a separate follow-up report.